# SDR CALA2014010790060

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 73,414 hours, 26,848 cycles
- Engine: Pwa PW2040
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG PRI CONT STATUS MESSAGE DISPLAYED AFTER ENG START.  MESSAGE READ RT ENG PRI CONT & P T 2 EEC
